A 35-year-old female asked:
Disclaimer

son may have a yeast infection he has been on amoxicillin now he has a rash on his butt and penis is red swelled up it doesn't look like diaper rash?

1 doctor answer
Dr. Bryan Levey
26 years experience Pediatrics
If he has...: ...A rash on his buttocks and genitals, and he is in diapers, it's a diaper rash by definition. Fungus and yeast can cause diaper rashes. Your pediatrician can tell the difference between a fungal diaper rash and one that is simply irritation. If it's fungal, fungus medicine will cure it. In the future, give probiotic supplements when giving antibiotics. They will prevent this problem.
Answered on Mar 17, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 4-year-old male asked:
Dr. John Berryman
53 years experience Obstetrics and Gynecology
Penile rash: Consult your pediatrician first and ask about simple remedies, or schedule an appointment to be certain. This may respond to "over the counter" medica ... Read More
A 35-year-old female asked:
Dr. Roseller B. Tapangan
32 years experience Pediatrics
Contact dermatitis: Sometimes lubricant or powder used for any purpose might cause irritation. Just to be sure have your spouse md take a quick look to guide him to right ... Read More
1
1 thank
A 25-year-old male asked:
Dr. Mary Ellen Luchetti
34 years experience Dermatology
Other possibilities: Was a culture done? Have a yeast/fungal culture done.? Do you have any other areas on the body involved? Other possibilities could be psorasis, irri ... Read More
2
2 thanks
A 39-year-old female asked:
Dr. Michael Yu
25 years experience Urology
Yeast: Sounds like a candidal, or yeast, infection. I recommend having a physician look at it.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month